# SDR SWAA2025010984259

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 28,220 hours, 13,991 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLASHLIGHT CHARGING INDICATOR INOPERATIVE.  INSTALLED SEAL AND OPS CHECKED FLASHLIGHT PER M/M 25-64-00, NO FAULTS NOTED.
